# SDR P5CA9600752

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLED SUPPORT ROD LEFT WING NR 7 LEADING EDGE FLAP WELL.  FABRICATED AND INSTALLED NEW SUPPORT ROD PER BOEING SRM 51-10-01 AND 51-30-02.
